Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hight cholesterol an triglicerides statins and reaction
May 7, 2006

I have high cholesterol and trigliderides my doctor gave me lipitor and zetia, I take sustiva ziagen and lexiva. Is there some interaction with my treatment or they are safe. thanks

Response from Dr. Pierone

There is an interaction between Lipitor and protease inhibitors like Lexiva in which the blood levels of Lipitor tend to be higher. This is especially the case where Norvir is used as part of an antiretroviral regimen. Yet we still use Lipitor in conjunction with protease inhibitors, but start with a lower dose and slowly increase the dosage if necessary.

Thanks for posting and best of luck to you!



Previous
Newsweek Article
Next
Very scared....

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement